Affordable Access

Publisher Website

On the finitistic dimension conjecture of Artin algebras

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
320
Issue
1
Identifiers
DOI: 10.1016/j.jalgebra.2007.12.011
Keywords
  • Artin Algebras
  • Representation Dimension
  • Finitistic Dimension
Disciplines
  • Mathematics

Abstract

Abstract Let A be an Artin algebra and e be an idempotent element of A. We prove that if A has representation dimension at most three, then the finitistic dimension of eAe is finite, and deduce that if quasi-hereditary algebras have representation dimensions at most three, then the finitistic dimension conjecture holds.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments